Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Did it stop when you went off the A/D?

Posted by yxibow on August 22, 2005, at 17:04:18

In reply to Re: Did it stop when you went off the A/D? med_empowered, posted by ed_uk on August 22, 2005, at 16:42:59

> Hi Med! :-)
>
> AFAIK, there's a risk of TD with all SSRIs.
>
> Kind regards
>
> ~Ed

There is is a risk, you are right, but its miniscule within a typical dose range and usually shows multifold years more than typical antipsychotics. Zoloft is probably the worst implicator as it does swipe by the dopamine receptors more than any of the others as far as I know, and I've heard a few reports of it.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:yxibow thread:544502
URL: http://www.dr-bob.org/babble/20050821/msgs/545257.html